DOI 10.1378/chest.127.2_suppl.27s
Transition to an oral anticoagulant in patients with heparin-induced thrombocytopenia.
Аннотация
Recommendations for transitioning from therapy with heparin or a low-molecular-weight heparin preparation to therapy with an oral anticoagulant in patients with acute venous or arterial thromboembolism have undergone several changes during the last two decades. Physicians are now comfortable with beginning treatment with an oral anticoagulant once the diagnosis is confirmed, and loading doses are no longer considered to be necessary. Exceptions to early transition may be necessary in patients with an extensive iliofemoral or axillary-subclavian vein thrombosis or pulmonary embolism where thrombolytic agents may be indicated, or in individuals who require surgery or other invasive procedures, or if there are concerns about bleeding. The avoidance of early transition to oral anticoagulants in patients with acute heparin-induced thrombocytopenia also has been advised because of the potential for further thrombotic complications, including venous limb gangrene and warfarin-induced skin necrosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.